# SDR ASOA2012121802664

- Difficulty date: November 16, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 24,727 hours, 17,039 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FS 280 CROSSBEAM HAS CORROSION DAMAGE.  FS 280 CROSSBEAM R & R IAW REO 670-53-11-047.
